# SDR MAC060802

- Difficulty date: May 20, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 25,470 hours, 26,928 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851JA
- Condition: Obstructed
- Location: Pitot Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE ANNUNCIATOR ILLUMINATED.  ON CROSS CHECK THE F/O`S AIRSPEED INDICATOR INDICATED ZERO.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  THE NR 2 PITOT TUBE WAS REMOVED AND REPLACED THE SYSTEM CHECKED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
